# SDR DALA2020030901706

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. FLOOR BEAM -Y1292 LOCATED BETWEEN FR64 TO FR66 IN PASSENGER CABIN. REPLACED FLOOR BEAM -Y1292 LOC FR64 TO FR66 AT AFT GALEY AREA AS PER A319 SRM 51-72-11. TOOK MEASURE OF CORROED AREA ARE: L= 1.220"; W=0.480"; D=0.024". RII INSPECTION COMPLETE.
